Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v51.i1.70
pages 70-77

Isometry of the Functional Spaces with Different Number of Variables and Some its Applications in the Theory of Approximation of Functions

Dmitriy N. Bushev
Lesya Ukrainka Eastern European National University, Lutsk

Краткое описание

Among the most important scientific problems of computational mathematics are those, that are connected with the implementation of mathematical models in conditions of limited initial information, when all that can be calculated are some points with known values of the function, and mostly approximate due to errors of different origin. Theoretical study of complex controlled systems, finding the optimal mathematical models of such systems requires research in the field of building controllability criteria.
In general, creating a good mathematical model is an art. It is desirable to simplify as much as possible the mathematical model of a complex system. At the same time, with such simplification, the description of those features of the behavior to be investigated should not disappear. The main criterion here is the correspondence of the mathematical model to the described real processes. It is determined by a comparison of the results of the theoretical calculation with the results of the experiment at a particular object. The model deserves special recognition if it helps to reveal theoretically new behavioral features, which are confirmed experimentally. In this connection, it is extremely important to study in detail the features of the space in which the model is constructed, the norms in this space, and the construction of approximations for functions in this space.
The classical approach in the approximation theory consists in using the available information to obtain the approximated function, which is fairly easy to operate. Having determined the class of approximated functions, one needs to choose from it one concrete by using some criterion. In the paper, using isometric mappings of the spaces of real functions of 1+m variables on the spaces of 2π-periodic functions from one variable, one has studied the approximation characteristics of the classes of functions in these spaces. The results obtained open up many possibilities for further research in the asymptotic theory of representations. The described mathematical models can be used in solving problems of computational mathematics related to the study of complex controlled systems.

ЛИТЕРАТУРА

  1. Korneychuk N.P., Babenko V.F., Ligun A.A., Extreme properties of polynomials and splines [in Russian], Naukova dumka, Kiev, 1992.

  2. Zhyhallo K.М., Kharkevych Yu.I., Approximation of conjugate differentiablc functions by their Abel-Poisson integrals, Ukr. Math. J., 2009, 61, No. 1, 86–98.

  3. Kharkevych Yu.I., Stepanyuk Т.А., Approximation properties of Poisson integrals for the classes C<sub>&beta;&#8734;</sub><sup>&psi;</sup>H<sup>&alpha;</sup>, Mathematical Notes, 2014, 96, No. 5–6, 1008–1019.

  4. Hembars’ka S.B., Tangential limit values of biharmonic Poisson integral in a disk, Ukr. Math. J., 1997, 49, No. 9, 1317–1323.

  5. Zhyhallo K.M., Kharkevych Yu.I., On the approximation of functions of the Hölder class by triharmonic Poisson integrals, Ukr. Math. J., 2001, 53, No. 6, 1012–1018.

  6. Kharkevych Yu.I., Kal’chuk I.V., Asymptotics of the values of approximations in the mean for classes of differentiable functions by using biharmonic Poisson integrals, Ukr. Math. J., 2007, 59, No. 8, 1224–1237.

  7. Hrabova U.Z., Uniform approximations of functions of Lipschitz class by threeharmonic Poisson integrals, Journal of Automation ant Information Sciences, 2017, 49, No. 12, 57–70.

  8. Zhyhallo T.V., Kharkevych Yu.I., Approximation of (&psi;&beta;)-differentiable functions by Poisson integrals in the uniform metric, Ukr. Math. J., 2009, 61, No. 11, 1757–1779.

  9. Zhyhallo T.V., Kharkevych Yu.I., Approximation of functions from the class C<sub>&beta;&#8734;</sub><sup>&psi;</sup> by Poisson integrals in the uniform metric, Ukr. Math. J., 2009, 61, No. 12, 1893–1914.

  10. Bushev D.N., Isometric functional spaces with different numbers of variables, Ukr. Math J., 1998, 50, 1027–1045.

  11. Kal’chuk I.V., Approximation of (&psi;&beta;) -differentiable functions defined on the real axis by Weierstrass operators, Ukr. Math. J., 2007, 59, No. 9, 1342–1363.

  12. Kharkevych Yu.I., Zhyhallo T.V., Approximation of (&psi;&beta;)-differentiable functions defined on the real axis by Abel–Poisson operators, Ukr. Math. J., 2005, 57, No. 8, 1297–1315.

  13. Zhyhallo K.M., Kharkevych Yu.I., Approximation of functions from the classes C<sub>&beta;&#8734;</sub><sup>&psi;</sup> by biharmonic Poisson, Ukr. Math. J., 2011, 63, No. 7, 1083–1107.

  14. Hrabova U.Z., Kal’chuk I.V., Stepanyuk T.A., Approximation of functions from the Classes W<sub>&beta;</sub><sup>r</sup>H<sup>&alpha;</sup> by Weierstrass integrals, Ukr. Math. J., 2017, 69, No. 4, 598–608.

  15. Hembars’ka S.B., Zhyhallo K.M., Approximative properties of biharmonic Poisson integrals on Hölder classes, Ukr. Math. J., 2017, 69, No. 7, 1075–1084.

  16. Zhyhallo T.V., Kharkevych Yu.I., Approximating properties of biharmonic Poisson operators in the classes L<sub>&beta;,1</sub><sup>&psi;</sup>, Ukr. Math. J., 2017, 69, No. 5, 757–765.

  17. Kal’chuk I.V., Kharkevych Yu.I., Approximating properties of biharmonic Poisson integrals in the classes W<sub>&beta;</sub><sup>r</sup>H<sup>&alpha;</sup>, Ukr. Math. J., 2017, 68, No. 11, 1727–1740.

  18. Grabova U.Z., Kalchuk I.V., Stepanyuk T.A., On approximation of Poisson’s biharmonic integrals of the classes W<sub>&beta;</sub><sup>r</sup>H<sup>&alpha;</sup>, Ukrainskiy matematicheskiy zhurnal, 2018, 70, No. 5, 625–634.

  19. Kharkevych Yu.I., Zhyhallo T.V., Approximation of function from class C<sub>&beta;&#8734;</sub><sup>&psi;</sup> by Poisson biharmonic operators in the uniform metric, Ukr. Math. J., 2008, 60, No. 5, 769–798.

  20. Zhyhallo K.M., Kharkevych Yu.I., Approximation of (&psi;&beta;)-differentiable functions of low smoothness by biharmonic Poisson, Ukr. Math. J., 2012, 63, No. 12, 1820–1844.

  21. Kharkevych Yu.I., Kal’chuk I.V., Approximation of (&psi;&beta;)-differentiable functions by Weierstrass integrals, Ukr. Math. J., 2007, 59, No. 7, 1059–1087.

  22. Zhyhallo K.M., Kharkevych Yu.I., Approximation of conjugate differentiable functions by biharmonic Poisson integrals, Ukr. Math. J., 2009, 61, No. 3, 399–413.

  23. Zhyhallo K.M., Kharkevych Yu.I., On the approximation of functions of the Hölder class by biharmonic Poisson integrals, Ukr. Math. J., 2000, 52, No. 7, 1113–1117.

  24. Kal’chuk I.V., Kharkevych Yu.I., Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals, Acta Comment. Univ. Tartu. Math., 2018, 22, No. 1, 23–36.

  25. Zhyhallo K.M., Kharkevych Yu.I., Complete asymptotics of the deviation of a class of differentiable functions from the set of their harmonic Poisson integrals, Ukr. Math. J., 2002, 54, No. 1, 51–63.

  26. Kharkevych Yu.I., Zhyhallo T.V., Approximation of functions defined on the real axis by operators generated by the &lambda;-methods of summation of their Fourier integrals, Ukr. Math. J., 2004, 56, No. 9, 1509–1525.

  27. Zhigallo T.B., Approximation of functions satisfying the Lipschitz condition on a finite segment of the real axis, by Poisson–Chebyshev integrals, Mezhdunarodnyi nauchno-tekhnicheskiy zhurnal “Problemy upravleniya i informatiki”, 2018. No. 3, 46–59.

  28. Zhyhallo K.М., Kharkevych Yu.I., Approximation of differentiable periodic functions by their biharmonic Poisson integrals, Ukr. Math. J., 2002, 54, No. 9, 1462–1470.

  29. Hrabova U.Z., Kal’chuk I.V., Stepaniuk T.A., Approximative properties of the Weierstrass integrals on the classes W<sub>&beta;</sub><sup>r</sup>H<sup>&alpha;</sup>, J- Math. Sci., (N.Y. ) 2018, 231, No. 1, 41–47.

  30. Chikriy A.A., Aidelman S.D., Generalized Mittag–Leffler matrix functions of game problems for fractional-order evolution equations, Kibernetika i sistemnyi analiz, 2000, No. 3, 3–32.

  31. Chikrii A.A., Aidelman S.D., Control problems for quasilinear systems with Riemann–Liouville fractional derivatives, Kibernetika i sistemnyi analiz, 2001, No. 6, 66–99.


Articles with similar content:

Approximative Properties of the Generalized Poissin Integrals on the Classes of Functions Determined by a Modulus of Continuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Yuriy I. Kharkevych
Uniform Approximations by the Poisson Threeharmonic Integrals on the Sobolev Classes
Journal of Automation and Information Sciences, Vol.51, 2019, issue 12
Ulyana Z. Hrabova
Problems of Interpretation and Experimental Data Assimilation
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Vyacheslav F. Gubarev
On Some Applications of Isometricity of Functional Spaces in Applied Mathematics
Journal of Automation and Information Sciences, Vol.52, 2020, issue 2
Dmitriy N. Bushev
Algorithmization of Calculations of the Kolmogorov−Nikol'skii Constants for Values of Approximations of Conjugated Differentiable Functions by Generalized Poisson Integrals
Journal of Automation and Information Sciences, Vol.51, 2019, issue 10
Konstantin N. Zhyhallo